47416Re: Blood Results Back - Worried.
- Mar 6, 2013Hello Lyn,
Thanks. The vet mentioned a supplement but I don't think it's going to be given just yet. I think he just wants me to focus on the frusemide first. See how much of an impact that has. We don't see the cardiologist, she's mobile and only saw him when he was at a&e. I've emailed her a couple of times since. But it's been a while, and I don't feel I can email again. Maybe it's time I had her see him again.
I think spironalactone is prilactone? If so, he already has it. I give that in the evening with fortekor. But now I'm wondering if I should give in at another time. He has frusemide and cardisure in the morning and night.
--- In firstname.lastname@example.org, elfinmyst@... wrote:
> Try and not worry, its a balancing act with kidneys and heart. The kidney
> values should return to normal if lasix is reduced. The low potassium is
> urgent and I would ask the cardiologist for a potassium supplement like
> kaminox. Low potassium can cause problems.
> Reduce the lasix and see what happens. It may be the other heart
> medicaitons are working now and not as large a dose is needed. My Trixi needed the
> huge dose for a week and then reduced as her fortekor and vetmedin started
> to work.
> If necessary they can add spironolactone, a diuretic which doesn't damage
> the kidneys as much. Give the reduced lasix and watch for any signs of
> increasing breathing or changes in the breathing like double intake breaths,
> pulling in his stomach.. sitting up in meatloaf position.
> A lot here balance this issue, I`m sure they'll give excellent advice to
> help too.
> _www.myfurkids.co.uk_ (http://www.myfurkids.co.uk/)
> [Non-text portions of this message have been removed]
- << Previous post in topic Next post in topic >>